Jump to content
Mental Support Community

Feel Empty and Lost


Caglar
 Share

Recommended Posts

Hi. I have some problems like halucinations and delusions. I have went to a doctor. She said that I have Psychosis. I am taking medications but it makes me feel like I don't exist. Like when I take medications I can not feel anything, I can not feel alive but not dead either. I am turning into a ghost. Also I don't have any friends left. All have left me because I am weird. I have kept it this like a secret for more than 9 years and now some people learned it so I dont hide it like I did before and this made all my friends left me. Even the ones who knew that I am psychosis. So now I feel lost. Like I made the wrong turn and my life is now a diseaster. My parents know my condition but they are so sad after they learned it so my halucinations and depusions started again but I don't want them to be more sad then before so I am keeping it a secret. I don't know what to do. If I go to the doctor she will certainly tell my parents about the situation and they are going to be more sad than they are now. So I came here. I hope that I can find little bit help here. 

Link to comment
Share on other sites

Hello, Calgar, welcome! :) 

I'm sorry your relatives and friends have such prejudices and don't support you :( . I hope at least your closest-ones will be willing to educate themselves to understand much better your condition and to become able to help you. I would suggest to firstly educate yourself a lot (do you know, for instance, that psychosis can be very successfully treated without medication?), to search appropriate help and support (probably mainly peer-support) as well as to provide necessary information to your family and at least some friends. They are just scared because they have, as a majority of our society, a very inappropriate image of psychosis and hallucinations. 

Here are some resources which I think could be helpful to you (you can start from here and find more):

http://wildtruth.net/dvd/opendialogue/

www.hearing-voices.org

http://www.intervoiceonline.org/support-recovery

http://wildtruth.net/dvd/

https://www.psychologytoday.com/blog/the-empowerment-diary/201507/is-it-psychosis-or-spiritual-emergency

http://www.islingtonmind.org.uk/psychosis-therapy-project.asp

https://groffoundation.org/global-spiritual-emergency-support/

https://www.facebook.com/PsychosisTherapyProject

I wish you good luck! Don't give up searching for understanding and appropriate help. It can be difficult and take "some" time, but it's worth it!

Link to comment
Share on other sites

Welcome to the community, Caglar. I'm sorry you're going through this. :( I hope you can be gentle with yourself. Many of us struggle with our mental health at times. Life can be challenging and we're all human.

I hope you will consider sharing with your parents that the hallucinations are back. It's okay to reach out for help. I hope that they are supportive and they help you through this.

It can take some trial and error to find the most effective medication and best dosage that has the least side effects. So you might need to communicate with your doctor if the side effects are too much. In time, hopefully you can find a medication that is helpful, but doesn't numb your emotions too much.

We're here to listen if it helps to share your feelings. I hope you feel better soon.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
 Share

×
×
  • Create New...